# SDR YENA2024082901189

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 6,256 hours, 906 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,256 hours, 906 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1718201
- Part serial: AAPT001608
- Condition: Failed
- Location: Nr 2
- Part time: 8,242 hours, 2,276 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) ' ELEC IDG 2 LOW OIL PR ( ENGINE DRIVEN GENERATOR CHANNEL 8) (IDG, GCU, LINE CONTACTOR) IDG DISCONNECTED ); REMOVED AND REPLACED IDG 2 IAW AMM 24-21-51. OPS AND LEAK CHECK GOOD. MDDR CLEARED. MX4 UPDATED. PLACARD REMOVED. '
